# SDR DALA13048060928

- Difficulty date: September 29, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 66,049 hours, 49,999 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 712
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORMER AT FS 712 BETWEEN LONGERONS 21R-25R DAMAGED. REMOVED DAMAGES FRAME SECTION. INSTALLED NEW  FRAME SECTIONS IAW SRM 53-04, FIG 12C.  C/W PRI 518883-14, REV O.
